# SDR C2XA07TY060

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Missing
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS FOUND WITH A NUT PLATE MISSING AND THE HOLE ELONGATED ON THE RUDDER 2.  MAINTENANCE FABRICATED A FILLER AND A INTERNAL DOUBLER.  ALODINED AND EPOXY PRIMED THE PARTS.  INSTALL FABRICATED PARTS ON THE RUDDER IAW EC 5540--01077.  ALL WORK WAS ACCOMPLISHED AND WAS RELEASED TO SERVICE.
